Jump to content

Recommended Posts

Was doing fine until my doctor told me to take Sudafed for a stuffy nose. Had a severely bad reaction, brain fog/tachycardia and symptoms worsened.

Never had brain fog as a symptom of the condition. 
 

by the way my version is the mdma induced.

been severely depressed for 3 months. Before that was living with the condition for several years and was doing great. Can I get back to my baseline? Feeling like shit, spaced out.

Link to post
Share on other sites

Sorry to hear about your struggles.  I do not personally have experience with Sudafed but I do know this condition is strange and can react to various things.  I think we can always recover just give it time.   I tell everyone the same thing:

  • Stop all drugs (even alcohol for a bit if you can) 
  • Get as much sleep as you can 
  • Exercise regularly even if it makes your symptoms worse
  • Eat well 
  • Stay busy with work/ school/ hobby etc
  • Try not to worry 
  • Learn to meditate if you can (this was really helpful for me) 
  • If you're open to it, start praying to God (it doesn't have to be any particular religion and you don't even have to believe in anything just ask for help on your knees everyday.  I really believe help will come if we reach out)

Eventually things will steady out.  Try not to focus on your problem, just let things go and let your body do the work.  Does one obsess over the flu or a cold? no we let our autonomous systems do their thing and trust we will get better.  Focusing on the problem for me usually makes it bigger than it is and distracts me from the good in my life. 

Hang in there, you'll get better. 

Take Care,

Nick 

Link to post
Share on other sites

It’s strange because I since I had this condition I’ve done coke alchol and weed and any effects lasted a day, cannabis with high cbd helped a lot. 
 

but the Sudafed was terrible

Link to post
Share on other sites

That is interesting, weed for me almost always throws me off (THC heavy that is).  Again just try and relax and give it time.  If you've recovered once you can recover again.  I have made multiple recoveries from using psychedelics with HPPD. 

I just had a thought, since you said your HPPD was from MDMA I wonder if that's what's responsible for your reaction.  Mine is mostly from LSD and cannabis is notoriously linked to bringing back the headspace and visuals.  I don't know much about Sudafed but I do know one can make meth from it and MDMA is an amphetamine.  

Anyway, hang in there.

Take Care,

Nick 

Link to post
Share on other sites
Posted (edited)

It could be a phycological response in either case. Something about cannabis or Sudafed respectivley reminds the user of a certain experience, thus activating flight or fight in a negative way.

Edited by Stve
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.